# SDR TSAA0253011

- Difficulty date: December 15, 2001
- Submitted: January 30, 2002
- Operation: Air carrier
- Aircraft: N823AL
- Make and model: Boeing 737230
- Aircraft serial: 23154
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6548674
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED CORROSION AT RIGHT KEEL BEAM LOWER CHORD LOWER SURFACE AT BS 727.  REMOVED CORROSION PER SRM 51-10-6.  VISUALLY, INSPECTED THE AREA TO ENSURE NO CRACKS AND ALL CORROSION REMOVED.  FABRICATED A FILLER, DOUBLER, AND TRIPLER AND INSTALLED.  AIRCRAFT OK FOR SERVICE.  (M)
